Jambura Journal of Mathematics

  Journal Title
  Journal Abbreviation 
  Frequency
  Publication Language
  DOI 
  Online ISSN
  Print ISSN
  Editor-in-Chief
  Publisher
  Country
  OAI Address
:   Jambura Journal of Mathematics (JJoM)
:   Jambura J. Math
:   Biannual (January and July)
:   English (preferable), Indonesia
:   https://doi.org/10.34312/jjom
:   2656-1344
:   2654-5616
:   Nurhayati Abbas
:   Department of Mathematics, Universitas Negeri Gorontalo
:   Indonesia
:   http://ejurnal.ung.ac.id/index.php/jjom/oai

 




 

 

 

Jambura Journal of Mathematics (JJoM) is a peer-reviewed journal published by the Department of Mathematics, Universitas Negeri Gorontalo. This journal is available in print and online and highly respects the publication ethic and avoids plagiarism. JJoM is a national journal intended as a communication forum for mathematicians and other scientists from many practitioners who use mathematics in the research. JJoM disseminates new research results in all areas of mathematics and its applications. Besides research articles, the journal also receives survey papers that stimulate research in mathematics and its applications. The scope of the articles published in this journal deal with a broad range of mathematics topics, including:

  • Numerical Analysis
  • Modeling and Simulation
  • Logic
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Control and Optimization
  • Applied Mathematics
  • Analysis
  • Algebra and Number Theory
  • Computational Mathematics
  • Statistics and Probability
Jambura Journal of Mathematics has been indexed by:
 

Announcements

 

CALL FOR REVIEWER

 

We invite experts with relevant areas of expertise to join as Partners of the Jambura Journal of Mathematics. Click the following link

Form Reviewer

 
Posted: 2021-06-06
 

ACCREDITATION STATUS

 
Jambura Journal of Mathematics (JJoM) is classified into national's 3rd highest cluster for reputable journal in Indonesia by the Ministry of Research and Technology of the Republic of Indonesia, No. 200/M/KPT/2020, Started from Vol. 1 No. 1 2019 Until Vol. 5 No. 2 2023.  
Posted: 2021-01-26
 

CALL FOR PAPERS 2022

 
 
 
Posted: 2021-05-02
 
More Announcements...

Vol 3, No 2: July 2021

Jambura Journal of Mathematics (JJoM) Volume 3 Number 2 (July 2021) has been officially published. This issue contains 9 articles available online that were authored/co-authored by 20 authors from 8 affiliations.

Table of Contents

Articles

Ahmad Zaenal Arifin
93-102
Meliana Pasaribu, Yundari Yundari, Muhammad Ilyas
103-114
Tri Andika Julia Putra, Donny Citra Lesmana, I Gusti Putu Purnaba
115-127
Fatimah Azzahra, I Wayan Mangku
128-139
Grifin Ryandi Egeten, Berlian Setiawaty, Retno Budiarti
140-154
fq-derivasi di BM-aljabar
DOI : 10.34312/jjom.v3i2.10379 | Abstract views : 78 times
Egytia Yattaqi, Sri Gemawati, Ihda Hasbiyati
155-166
Fransiskus Fran, Novita Indah Saputri, Mariatul Kiftiah
167-179
Edi Kurniadi
180-186
Mujiati Dwi Kartikasari
187-196